Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Global rigidity of higher rank Anosov actions on tori and nilmanifolds


Authors: David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis
Journal: J. Amer. Math. Soc. 26 (2013), 167-198
MSC (2010): Primary 37C15, 37C85, 37D20, 53C24; Secondary 42B05
Published electronically: August 20, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that sufficiently irreducible Anosov actions of higher rank abelian groups on tori and nilmanifolds are $ C^{\infty }$-conjugate to affine actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 37C15, 37C85, 37D20, 53C24, 42B05

Retrieve articles in all journals with MSC (2010): 37C15, 37C85, 37D20, 53C24, 42B05


Additional Information

David Fisher
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: fisherdm@indiana.edu

Boris Kalinin
Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802
Email: bvk102@psu.edu

Ralf Spatzier
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: spatzier@umich.edu

James F. Davis
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: jfdavis@indiana.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2012-00751-6
PII: S 0894-0347(2012)00751-6
Received by editor(s): October 3, 2011
Received by editor(s) in revised form: November 17, 2011, and May 17, 2012
Published electronically: August 20, 2012
Additional Notes: The authors were supported in part by NSF grants DMS-0643546, DMS-1101150 and DMS-0906085
The contributing author was supported in part by NSF grant DMS-1210991
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.